# SDR CALA2022071101705

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337080121000
- Condition: Cracked
- Location: Fr35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR35 STGR 28-31 HOLE #2 HAS A CRACK INDICATION IN FRAME LAYE R AT THE 1 O''CLOCK POSITION ON HAECO LCQ REF 9294155/20155 AD RE LATED TASK AD 2016-14-03. NR GENERATED BY V061632 FOLLOWS "ACCOMPLISH A PERMANENT REPAIR ON THE HOLES AT FR35 OR BEFORE 06-JAN-23." INSPECTED BY: LC-19 & WORK PERFORMED ON NR STR30LH PER PART 3 OF THE LATEST REVISION OF ECRA 5330-06964 ON 9294155 PERFORMED INTERIM REPAIR ON L/H FR35 STGR30 HOLE #2 IAW ECRA 5330-06964. PER PART 1.2 OF ECRA GENERATE DIP LOGPAGE TO READ AS ADD EMP:V906030 OK TO CARRY INTERIM REPAIR OF HOLES AT FR354 STR30LH, TOMC-APPROVAL FROM SC1ELBYC COMMENT "ACCOMPLISH A PERMANENT REPAIR ON THE HOLES AT FR35 STR30LH PER PART 3 OF THE LATEST REVISION OF ECRA5330-06964 ON OR BEFORE 06-JAN-23." TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
